MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of an evoque procedure in tricuspid position where the patient was screened for a 52 mm evoque with annular oversizing of 14.8%/20.9% and basal oversizing of -15.5%/-2%; screening noted a septal flail.Unremarkable procedure through deployment, all anchors confirmed to capture leaflets minus the area of the septal leaflet that was flail and the commissures.Anterior septal side of the device dropped post deployment.Snares were applied from both internal jugular and femoral approach to stabilize the valve position.A 29mm sapien (s3) was implanted in the evoque valve; snares were removed post sapien deployment, valve stayed in place and is stable with a remainder trace pvl in the posterior septal location of where the flail was located.Per internal imaging evaluation, it was confirmed that the 52mm evoque valve embolized into the right ventricle requiring one sapien valve.
 
Additional Manufacturer Narrative
Additional type of investigation codes that were unable to be added in h6: labeling review analysis of images.The complaint for valve embolizes into ventricle was confirmed with objective evidence via the imaging evaluation.This patient had a septal flail/prolapse affecting more than half of the septal leaflet in screening.Additionally, there was a pacing lead that was expected to interact with evoque, so the site removed the icd lead prior to evoque deployment.Per the call with the clinical specialists, it was identified that the lead extraction caused an additional flail on the posterior-septal portion of the valve.The flail extended from posterior-septal commissure to the anterior-septal commissure, causing approximately 4 anchors to not have adequate leaflet capture.Therefore, available information suggests that the flail circumference increased so there was not enough leaflet engagement for valve retention.It was also identified in the imaging evaluation that the 6 o'clock anchor was low at atrial expansion, which also could have contributed to lack of annular retention.This patient also had negative basal oversizing, therefore there was minimal retention in the rv, contributing to valve embolization.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no manufacturing non-conformances were confirmed and no ifu/training deficiencies were identified, no corrective/preventative actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22098307
Report Number2015691-2025-04193
Device Sequence Number8408568
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)260708(11)240708
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale